Cilt 22, Sayı 22, Sayfalar 11 - 27 2017-07-11

On Some Generalizations of Reversible and Semicommutative Rings

Arnab Bhattacharjee [1] , Uday Shankar Chakraborty [2]

176 100

The concept of strongly central reversible rings has been
introduced in this paper. It has been shown that the class of
strongly central reversible rings properly contains the class of
strongly reversible  rings and is properly contained in the class
of central reversible rings. Various properties of the
above-mentioned rings have been investigated. The concept of
strongly central semicommutative rings has also been introduced
and its relationships with other rings have been studied. Finally
an open question raised in [D. W. Jung, N. K. Kim, Y. Lee and S.
J. Ryu, Bull. Korean Math. Soc., 52(1) (2015), 247-261] has been
answered.

Strongly central reversible ring,strongly central semicommutative ring
  • N. Agayev, A. Harmanci and S. Halicioglu, Extended Armendariz rings, Alge- bras Groups Geom., 26(4) (2009), 343-354.
  • N. Agayev, G. Gungoroglu, A. Harmanci and S. Halicioglu, Central Armen- dariz rings, Bull. Malays. Math. Sci. Soc., 34(1) (2011), 137-145.
  • D. D. Anderson and V. Camillo, Armendariz rings and Gaussian rings, Comm. Algebra, 26(7) (1998), 2265-2272.
  • R. Antoine, Nilpotent elements and Armendariz rings, J. Algebra, 319(8) (2008), 3128-3140.
  • H. J. Cha, D. W. Jung, H. K. Kim, J. A. Kim, C. I. Lee, Y. Lee, S. B. Nam, S. J. Ryu, Y. Seo, H. J. Sung and S. J. Yun, On a ring property generalizing power- Armendariz and central Armendariz rings, Korean J. Math., 23(3) (2015), 337-355.
  • W. Chen, On nil-semicommutative rings, Thai J. Math., 9(1) (2011), 39-47.
  • P. M. Cohn, Reversible rings, Bull. London Math. Soc., 31(6) (1999), 641-648.
  • C. Huh, Y. Lee and A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra, 30(2) (2002), 751-761.
  • D. W. Jung, N. K. Kim, Y. Lee and S. J. Ryu, On properties related to re- versible rings, Bull. Korean Math. Soc., 52(1) (2015), 247-261.
  • G. Kafkas, B. Ungor, S. Halicioglu and A. Harmanci, Generalized symmetric rings, Algebra Discrete Math., 12(2) (2011), 72-84.
  • N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra, 223(2) (2000), 477-488.
  • N. K. Kim and Y. Lee, Extensions of reversible rings, J. Pure Appl. Algebra, 185(1-3) (2003), 207-223.
  • N. K. Kim, T. K. Kwak and Y. Lee, Semicommutative property on nilpotent products, J. Korean Math. Soc., 51(6) (2014), 1251-1267.
  • H. Kose, B. Ungor, S. Halicioglu and A. Harmanci, A generalization of re- versible rings, Iran. J. Sci. Technol. Trans. A Sci., 38(1) (2014), 43-48.
  • J. Lambek, On the representation of modules by sheaves of factor modules, Canad. Math. Bull., 14 (1971), 359-368.
  • L. Liang, L. Wang and Z. Liu, On a generalization of semicommutative rings, Taiwanese J. Math., 11(5) (2007), 1359-1368.
  • L. Motais de Narbonne, Anneaux semi-commutatifs et unis riels anneaux dont les id aux principaux sont idempotents, Proceedings of the 106th National Congress of Learned Societies (Perpignan, 1981), Bib. Nat., Paris (1982), 71-73.
  • P. P. Nielsen, Semi-commutativity and the McCoy condition, J. Algebra, 298(1) (2006), 134-141.
  • L. Ouyang and H. Chen, On weak symmetric rings, Comm. Algebra, 38(2) (2010), 697-713.
  • T. Ozen, N. Agayev and A. Harmanci, On a class of semicommutative rings, Kyungpook Math. J., 51(3) (2011), 283-291.
  • Y. Qu and J.Wei, Some notes on nil-semicommutative rings, Turkish J. Math., 38(2) (2014), 212-224.
  • M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci., 73(1) (1997), 14-17.
  • B. Ungor, S. Halicioglu, H. Kose and A. Harmanci, Rings in which every nilpotent is central, Algebras Groups Geom., 30(1) (2013), 1-18.
  • L. Wang and J. C. Wei, Central semicommutative rings, Indian J. Pure Appl. Math., 45(1) (2014), 13-25.
  • G. Yang and R. Du, Rings over which polynomial rings are semi-commutative, Vietnam J. Math., 37(4) (2009), 527-535.
  • G. Yang and Z. K. Liu, On strongly reversible rings, Taiwanese J. Math., 12(1) (2008), 129-136.
Konular Matematik ve İstatistik
Dergi Bölümü Makaleler
Yazarlar

Yazar: Arnab Bhattacharjee
E-posta: arnab.math.au@gmail.com

Yazar: Uday Shankar Chakraborty
E-posta: udayhkd@gmail.com

Bibtex @araştırma makalesi { ieja325916, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2017}, volume = {22}, pages = {11 - 27}, doi = {10.24330/ieja.325916}, title = {On Some Generalizations of Reversible and Semicommutative Rings}, language = {en}, key = {cite}, author = {Chakraborty, Uday Shankar and Bhattacharjee, Arnab} }
APA Bhattacharjee, A , Chakraborty, U . (2017). On Some Generalizations of Reversible and Semicommutative Rings. International Electronic Journal of Algebra, 22 (22), 11-27. DOI: 10.24330/ieja.325916
MLA Bhattacharjee, A , Chakraborty, U . "On Some Generalizations of Reversible and Semicommutative Rings". International Electronic Journal of Algebra 22 (2017): 11-27 <http://dergipark.gov.tr/ieja/issue/30344/325916>
Chicago Bhattacharjee, A , Chakraborty, U . "On Some Generalizations of Reversible and Semicommutative Rings". International Electronic Journal of Algebra 22 (2017): 11-27
RIS TY - JOUR T1 - On Some Generalizations of Reversible and Semicommutative Rings AU - Arnab Bhattacharjee , Uday Shankar Chakraborty Y1 - 2017 PY - 2017 N1 - doi: 10.24330/ieja.325916 DO - 10.24330/ieja.325916 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 11 EP - 27 VL - 22 IS - 22 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.325916 UR - http://dx.doi.org/10.24330/ieja.325916 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra On Some Generalizations of Reversible and Semicommutative Rings %A Arnab Bhattacharjee , Uday Shankar Chakraborty %T On Some Generalizations of Reversible and Semicommutative Rings %D 2017 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 22 %N 22 %R doi: 10.24330/ieja.325916 %U 10.24330/ieja.325916